# SDR 96ZZZX1886

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 59100913
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RADOME INTERIOR DELAMINATED.  REPLACED RADOME, PN 59100913.   ACFT TT:  22,675 HRS.  ACFT TC:  41,431.
